Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bounded functions and Fourier transforms


Author: R. E. Edwards
Journal: Proc. Amer. Math. Soc. 9 (1958), 440-446
MSC: Primary 42.00
Erratum: Proc. Amer. Math. Soc. 9 (1958), 1000-1000.
MathSciNet review: 0100203
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warszawa, 1932.
  • [2] N. Bourbaki, Espaces vectoriels topologiques, Chap. III-V, Actualités Scientifiques et Industrielles, no. 1229, Paris, Hermann, 1955.
  • [3] Henry Helson, Fourier transforms on perfect sets, Studia Math. 14 (1954), 209–213 (1955). MR 0068031
  • [4] A. Zygmund, Trigonometrical series, Warszawa--Lwow, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0100203-5
Article copyright: © Copyright 1958 American Mathematical Society